# SDR ASAA2022050838240

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,302 hours, 16,251 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN WE NOTICED WE LOST BOTH FMC'S AND ALL DATA. GROUNDED - YES. VERIFIED F/H FMC HAD A PGM FAULT, R/H FMC NO FAULTS LAST FLT. REF B737-800 FIM 34-61 TASK 801 & 807 ACCOMP FMC'S BOTH C/B CYCLING OPEN & CLOSED. ACCOMP SENSOR TEST, BOTH FMC'S SHOW OK REF B737-800 AMM 34-61-00-710-026.
